dc.contributor | Universidade Estadual Paulista (Unesp) | |
dc.contributor | Universidade Federal de Itajubá (UNIFEI) | |
dc.date.accessioned | 2014-05-27T11:23:52Z | |
dc.date.accessioned | 2022-10-05T18:16:00Z | |
dc.date.available | 2014-05-27T11:23:52Z | |
dc.date.available | 2022-10-05T18:16:00Z | |
dc.date.created | 2014-05-27T11:23:52Z | |
dc.date.issued | 2009-02-01 | |
dc.identifier | International Journal of Bifurcation and Chaos, v. 19, n. 2, p. 497-515, 2009. | |
dc.identifier | 0218-1274 | |
dc.identifier | http://hdl.handle.net/11449/70930 | |
dc.identifier | 10.1142/S0218127409023159 | |
dc.identifier | 2-s2.0-67449141160 | |
dc.identifier | 3757225669056317 | |
dc.identifier.uri | http://repositorioslatinoamericanos.uchile.cl/handle/2250/3920183 | |
dc.description.abstract | In this paper we study the local codimension one, two and three Hopf bifurcations which occur in the classical Chua's differential equations with cubic nonlinearity. A detailed analytical description of the regions in the parameter space for which multiple small periodic solutions bifurcate from the equilibria of the system is obtained. As a consequence, a complete answer for the challenge proposed in [Moiola & Chua, 1999] is provided. © 2009 World Scientific Publishing Company. | |
dc.language | eng | |
dc.relation | International Journal of Bifurcation and Chaos | |
dc.relation | 1.501 | |
dc.relation | 0,568 | |
dc.rights | Acesso aberto | |
dc.source | Scopus | |
dc.subject | Chaotic attractor | |
dc.subject | Chua's equations | |
dc.subject | Degenerate Hopf bifurcation | |
dc.subject | Limit cycle | |
dc.subject | Lyapunov coefficient | |
dc.subject | Control nonlinearities | |
dc.subject | Hopf bifurcation | |
dc.title | Degenerate hope bifurcations in Chua's system | |
dc.type | Trabalho apresentado em evento | |